The linear theory of helically corrugated gyro-TWT
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (9): 4535-4541    
ATOMIC AND MOLECULAR PHYSICS Current Issue| Next Issue| Archive| Adv Search  |   
The linear theory of helically corrugated gyro-TWT
Zhang Ya-Xin, Zhu Da-Jun, Liu Sheng-Gang, Wang E-Feng
电子科技大学物理电子学院,成都 610054
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn